# SDR JJBA20251008016

- Difficulty date: October 4, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N17196
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500945
- Aircraft time: 41,262 hours, 27,488 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: B

## Discrepancy

FLAP FAIL AT 9 DEGREES. ON DESCENT, FLAPS MOVED TO 9 DEGREES, GREEN FLAP LIGHT INDICATED, THEN FLAP FAIL MESSAGE.  R & R FLAP RESET SWITCH. OPS CHKD SAT. NO FAIL MESSAGE. INSPECTED MECHANICAL LINES SHROUD, ROLLERS & CONNECTORS.  SECURED CONNECTORS P3683 & P3682. OPS FLAPS. COULD NOT DUPLICATE FAULT. PERFORMED OPS CHKS OF FLAPS. NO FLAP FAIL MESSAGES ON EICAS OR CMC. OPS FLAPS WHILE SHAKING ALL 4 HARNESSES TO FECU. LISTENED TO INBD & OTBD ACTUATORS FOR ABNORMAL NOISES OR GRAZING. NONE DETECTED. GENERAL VISUAL INSPS OF ACTS FOR CORRORION OR DEFECTS. NO DEFECTS NOTED. GVI ON CONNECTORS & BACKSHELLS. NO CODES RECEIVED FROM FLAP BREAKOUT BOX. CANNOT DUPLICATE FAULT.  R & R RT INBD FLAP, OTBD ACT 2.  R & R RT OTBD FLAP OTBD ACT. R & R LT INBD FLAP OTBD ACT. R & R OTBD FLAP OTBD ACT. COMPLIED WITH RT & LT FLAP 0 DEGREE RIGGING. OPS CHK OF FLAPS SYS. OPS CHKD SAT. R & R LT INBD FLAP INBD ACT. FLAPS OPS SAT. PERFORMED OPS CHK OF FLAPS. NO FLAP MESSAGES ON CMC.  OPS FLAPS WHILE SHAKING ALL 4 HARNESSES TO FECU. LISTENED TO INBD & OTBD ACTS FOR NOISES OR GRAZING. NO DEFECTS. GVI OF ACTS FOR CORROSION OR DEFECTS. NO DEFECTS. GVI  ON CONNECTORS & BACKSHELLS. NO CODES RECEOVED FROM FLAP BREAKOUT BOX.
